MathSciNet Relay Station
MathSciNet bibliographic data
MR1986317 (2004e:37097) 37J50 (35A15 35F20 37J40 49R50)
Evans, Lawrence C. Some new PDE methods for weak KAM theory. Calc. Var. Partial Differential Equations 17 (2003), no. 2, 159–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement